# SDR DALA101683135

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-113
- Aircraft serial: 1662
- Aircraft time: 22,407 hours, 11,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 11C INOP, REPLACED DAMAGED WIRING HARNESS AND CHECKS OK.
